# SDR SWAA2024101634890

- Difficulty date: September 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BS 294 O/B OF MOPSILL RBL 53 WL 208.<[01] REMOVE AND REPLACED NEW REPAIR ANGLE BS 294 O/B OF MOPSILL RBL 53 WL 208 IAW SRM 53-10-15-2R-7 AND SRM 51-40-02;[02] VERIFIED CORRECTIVE ACTION 1
